Vol. 5, No. 1, 2007

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
On minimum size blocking sets of external lines to a quadric in PG($d,q$)

Paola Biondi, Pia Maria Lo Re and Leo Storme

Vol. 5 (2007), No. 1, 1–11

We characterize the minimum size blocking sets with respect to the external lines to a non-singular quadric or a quadric with a point vertex in PG(d,q), d 4 and q 9. Our results show that these minimum size blocking sets are equal to the sets of points not on the quadric in a suitably chosen hyperplane with respect to the quadric.

blocking sets, quadrics
Mathematical Subject Classification 2000
Primary: 05B25, 51E20, 51E21
Received: 12 December 2006
Accepted: 5 April 2007
Paola Biondi
Pia Maria Lo Re
Leo Storme
State University of Ghent (RUG)